# SDR C2XA98IA125

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120RT
- Aircraft serial: 120136
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12015995603
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT FORWARD SEAT TRACK WAS FOUND TO BE CORRODED FROM FRAME 17 THROUGH FRAME 25.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SEAT TRACK IAW EMB120 SRM 53-01-05 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
